Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

red dots?

My 7m old daughter has thesered dots all over her body they are NOT chicken pox they are tiny. it is worse on her back and chest. On he butt they are bloches. Her dr thinks it is a reaction to cephlex the antibiotic they gave her for phnemonia. So they told me to keep giving her the cephlex and to give her benadryl for the rash. I am just worried it might be something else. What do you think?

Answer Question
 
edgpag

Asked by edgpag at 10:17 AM on Aug. 13, 2009 in Babies (0-12 months)

Level 1 (3 Credits)
Answers (4)
  • are you sure it aint the other form of hand foot mouth desease? has she been around anyone?
    BUSYLOVINGHIM

    Answer by BUSYLOVINGHIM at 10:22 AM on Aug. 13, 2009

  • actually she was with her grandparents this past weekend and she came home sick. She wasnt sick when she left and came back with a fever and not eating.
    edgpag

    Answer by edgpag at 10:28 AM on Aug. 13, 2009

  • my son got the same reaction from amoxicillin. Its a common reaction from antibiotics. I would ask for a different Anti biotic just incase she is allergic to the cephelex - but I had to use the benadryl also because the rash ended up being itchy for my son. he was 19 months old though.
    maxsmom11807

    Answer by maxsmom11807 at 10:43 AM on Aug. 13, 2009

  • Yes it says it is a common side affect. She has had it before she had phenmonia 2months ago too and they gave it to her but she didnt get the rash. Is it just that it might be affecting her different now??
    edgpag

    Answer by edgpag at 10:53 AM on Aug. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.